# SDR AALA201607259025

- Difficulty date: July 22, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N572UW
- Make and model: Airbus A321-231
- Aircraft serial: 5899
- Aircraft time: 9,517 hours, 3,709 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Lack Of Lube
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L2 EMERGENCY EXIT DOOR INDICATES OPEN ON ECAM.  AIRCRAFT GROUNDED.  PERFORMED LUBRICATION OF L2 DOOR WARNING PROXIMITY SWITCH IAW AMM 12-22-52-640-005-A AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
